# SDR HEEA967309

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: SK279L279441
- Condition: Damaged
- Location: Flt Control
- Part time: 6,168 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT END OF CONTROL ROD DAMAGED. REPLACED WITH SERVICEABLE CONTROL ROD.
